# SDR F3LA2009012600006

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 15,586 hours, 7,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: D5347112320300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED CORROSION ON THE SHEAR PLATE SUPPORT FRAME, LOCATED IN THE AFT GALLEY, RT FROM FRAME 69 TO FRAME 70.  MAINTENANCE REMOVED AND REPLACED SUPPORT FRAME IAW SRM 51-42-00.
